Steroids and candida

by Roz Bailey
(Hampshire, UK)

I understand that intestinal candida overgrowth can be caused by steroids. Is it possible that one single steroid injection into my spine might have caused mine? The symptoms began about 2 weeks or so after I had had the injection.

Comments for Steroids and candida

Average Rating starstarstarstarstar

Click here to add your own comments

Aug 30, 2012
Rating
starstarstarstarstar
Thanks
by: Roz

Thank you for your reply which confirms what I thought about the steroid injection.
I actually had a complete stool analysis done by a lab in the US which confirmed some low beneficial gut flora and many yeast. I now am taking a good probiotic and am on an anti-candida diet which I think is working although slowly(I have some really wicked days). I cannot take anti-fungal herbal remedies as I have a peptic ulcer which they upset.

Aug 29, 2012
Rating
starstarstarstarstar
Candida is an opportunist...
by: Anti Aging Resourc Center

Hi Roz,

It really depends on how vulnerable your immune system was to begin with. If it was out of balance prior to your injection, then yes it is very likely that one shot provoked your yeast infection; as Candida is an opportunist!

Did you take a Candida home test? I just wonder because you state that you do have a yeast overgrowth infection. If you have not tested, it is very easy to take a Candida home test to find out for sure; if the symptoms you are experiencing are related to a Candida Overgrowth Infection.

To Your Healthy and Vitality!
Debra Bolton

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Candida .


Free 2 Day Full Body Detox

Når du prenumererer på Free Anti Aging Newsletter.

E-mail

Name

Exciting News,
Research & Tips!

Your email is Secure!
Unsubscribe Any Time

Find Out More ...